Bulletin of the
Korean Mathematical Society
BKMS

ISSN(Print) 1015-8634 ISSN(Online) 2234-3016

Article

HOME ALL ARTICLES View

Bull. Korean Math. Soc. 2022; 59(1): 83-99

Published online January 31, 2022 https://doi.org/10.4134/BKMS.b210099

Copyright © The Korean Mathematical Society.

Entire solutions of differential-difference equations of Fermat type

Peichu Hu, Wenbo Wang, Linlin Wu

Shandong University; Shandong University; Shandong University

Abstract

In this paper, we extend some previous works by Liu et al. on the existence of transcendental entire solutions of differential-difference equations of Fermat type. In addition, we also present a precise description of the associated entire solutions.

Keywords: Differential-difference equation, entire solution, order, Nevanlinna theory

MSC numbers: Primary 30D35; Secondary 39B32, 34M05

Supported by: The work of authors were partially supported by NSFC of Shandong (No. ZR2018MA014), PCSIRT (No. IRT1264) and The Fundamental Research Funds of Shandong University (No. 2017JC019).